MathSciNet Relay Station
MathSciNet bibliographic data
MR415578 (54 #3663) 54E35 (54A25)
Jakovlev, N. N. On the theory of $o$-metrizable spaces. (Russian) Dokl. Akad. Nauk SSSR 229 (1976), no. 6, 1330–1331.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement